# SDR CA090603001

- Difficulty date: May 24, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 5,497 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 721 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) UPON PRE-FLIGHT RUN UP, ENG FAILED TO PRODUCE REFERENCE RPM. ACFT RETURNED TO CHOCKS AND MX DISCOVERED AT LEAST 4 OF 9 CYL SPARK PLUGS WERE BADLY DAMAGED INDICATING THAT FOREIGN MATERIAL OR ENG PARTS HAD ENTERED INDUCTION SYS ENG REQUIRED CHANGING.
